Real Analysis Exchange

On the maximal families for some classes of strongly quasicontinuous functions on ℝm

Ewa Strońska

Full-text: Open access

Abstract

Some generalizations of the notions of approximate quasicontinuity on $\mathbb{R}^m $ and the maximal families (additive, multiplicative, lattice and with respect to the composition) for these classes of functions are investigated

Article information

Source
Real Anal. Exchange, Volume 32, Number 1 (2006), 3-18.

Dates
First available in Project Euclid: 17 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.rae/1184700033

Mathematical Reviews number (MathSciNet)
MR2329218

Subjects
Primary: 26A05 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
density topology strong quasicontinuity maximal families additive multiplicative lattice

Citation

Strońska, Ewa. On the maximal families for some classes of strongly quasicontinuous functions on ℝ m. Real Anal. Exchange 32 (2006), no. 1, 3--18. https://projecteuclid.org/euclid.rae/1184700033


Export citation